# SDR FDEA202506150955

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66866
- Aircraft time: 2,519 hours, 1,285 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T210419
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLE RIB AT OSS 571.049 WAS DAMAGED (P/N 114T2104-19). THE FORWARD FLANGE OF THE RIB WAS   CRACKED AND DEFORMED IN MULTIPLE LOCATIONS.  THE CRACKED AREAS WERE TRIMMED AWAY. THE WEB WAS FOUND DEFORMED AND COLD WORKED TO REMOVE MOST OF   THE DENT DAMAGE. NDT INSPECTIONS WERE ACCOMPLISHED AFTER DAMAGE REMOVAL AND NO ADDITIONAL DEFECTS WERE   NOTED. THERE ARE NO PUBLISHED REPAIRS FOR THIS DAMAGE. EA H-5710-T0383578P1 (SEQ. 789 WO 90110)   TITLE: WINGS - BASIC WING STRUCTURE - LH WING, LEADING EDGE, OSS 571, RIB, FITTING   REPAIR, PROVIDES INSTRUCTIONS TO REPAIR THE DAMAGE BY INSTALLING A BATHTUB FITTING TO REMOVE MOST OF THE DENT   DAMAGE. NDT INSPECTIONS WERE ACCOMPLISHED AFTER DAMAGE REMOVAL AND NO ADDITIONAL DEFECTS WERE NOTED.   FAA FORM 8100-9 ISSUED AND ATTACHED TO EA.  THIS IS A MAJOR REPAIR
